Find Support

How long does ipi/nivo side effects last

How long does ipi/nivo side effects last

Posted By
sks2019
11/27/2019 1:33pm
View other posts by
Activity
Replies: 2

IPI/nivo users how long does it takes for the side effects to subside ? My mom had 3 infusions of ipi/nivo and after her third infusion she is been constantly having troubles vomiting, diarhea, extreme fatigue , nausea, GERD , rashes . She is on 30 mg prednisone and the nurse wants her to wean down. Its been 5 weeks and her fourth infusions was cancelled as they want her to feel better before giving fourth one. Her scans after the second infusion showed new lesions on the liver and the orginal liver lesions 4x the original size. She is feeling horrible with these symptoms and loosing her optimisim.
what has been your experience with the length of side effects ?? How long does these lasts ? I am concerned there isnt something brewing up and the ipi/nivo is working for her. She is down to mostly liquid diet.

thank you for listening.

My last treatment was August 2018 and I still have 4 side effects.

thank you for responding. I thought the my post will get buried down. What type of side effects do you have ? Mom just came back from hospital after a colitis diagnosis. Vomiting and diarrhea and in general feeling of weakness and unwell has settled in. She is complelety dependent now.